# SDR SA05084

- Difficulty date: July 10, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Reads Low
- Location: Pax Cabin
- Part time: 15,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND AFT RT SLIDE PRESSURE LOW.  MAINTENANCE REPLACED AFT RT DOOR ESCAPE SLIDE.  OK FOR SERVICE.
